Jump to content

Health Canada has suspended the licence of pharmaceutical wholesalerCanadadrugs.com


btdt
 Share

Recommended Posts

http://thechronicleherald.ca/business/1213505-health-canada-suspends-canadadrugscom-s-licence

 

TORONTO (CP) — Health Canada has suspended the licence of pharmaceutical wholesalerCanadadrugs.com over what it calls “significant concerns” about its manufacturing practices, discovered during an inspection.

Suspension of the company’s establishment licence means the Winnipeg company cannot wholesale drugs to retail pharmacies, other distributors or wholesalers until these concerns are fully addressed, Health Canada said in an advisory Monday.

The federal department did not provide details of those concerns, but it said companies must comply with good manufacturing practices under Food and Drug regulations to ensure medications sold in Canada are safe, effective and of high quality.

Canadadrugs.com is also separately licensed as a pharmacy by the College of Pharmacists of Manitoba, which allows it to sell medications authorized in Canada to consumers via the Internet.

As that licence remains valid, Canadians are still able to purchase medications through the company’s website, said Health Canada, which has notified the college about its inspection findings and the suspension of Canadadrugs.com’s federal establishment licence.

“They’re still licensed with us,” college registrar Ronald Guse said from Winnipeg. “We want to get more details on the Health Canada action and then we will decide what the status of the licence is. But it’s too early at this time to say one way or the other.”

The college, which grants licences to community-practice, hospital and clinical pharmacies, has a mandate that would allow it to investigate Canadadrugs.com’s operations, said Guse.

“And as it becomes clear what the concerns of Health Canada are that led to the suspension, then we would look at whether we send somebody to review their practices as well.”

Just in case you shopping there... you may want to rethink your shopping till it is cleared.

WARNING THIS WILL BE LONG
Had a car accident in 85
Codeine was the pain med when I was release from hosp continuous use till 89
Given PROZAC by a specialist to help with nerve pain in my leg 89-90 not sure which year
Was not told a thing about it being a psych med thought it was a pain killer no info about psych side effects I went nuts had hallucinations. As I had a head injury and was diagnosed with a concussion in 85 I was sent to a head injury clinic in 1990 five years after the accident. I don't think they knew I had been on prozac I did not think it a big deal and never did finish the bottle of pills. I had tests of course lots of them. Was put into a pain clinic and given amitriptyline which stopped the withdrawal but had many side effects. But I could sleep something I had not done in a very long time the pain lessened. My mother got cancer in 94 they switched my meds to Zoloft to help deal with this pressure as I was her main care giver she died in 96. I stopped zoloft in 96 had withdrawal was put on paxil went nutty quit it ct put on resperidol quit it ct had withdrawal was put on Effexor... 2years later celexa was added 20mg then increased to 40mg huge personality change went wild. Did too fast taper off Celexa 05 as I felt unwell for a long time prior... quit Effexor 150mg ct 07 found ****** 8 months into withdrawal learned some things was banned from there in 08 have kept learning since. there is really not enough room here to put my history but I have a lot of opinions about a lot of things especially any of the drugs mentioned above.
One thing I would like to add here is this tidbit ALL OPIATES INCREASE SEROTONIN it is not a huge jump to being in chronic pain to being put on an ssri/snri and opiates will affect your antidepressants and your thinking.

As I do not update much I will put my quit date Nov. 17 2007 I quit Effexor cold turkey. 

http://survivingantidepressants.org/index.php?/topic/1096-introducing-myself-btdt/

There is a crack in everything ..That's how the light gets in :)

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy